I just started my treatment for anemia with ferrous sulfate tablets...and its given me all these GI problems :/ that are pretty annoying...anyway i know i have to take them to im.sucking it up...my question is this, the instructions say to avoid dairy while taking (for absorption reasons) but im starving and im craving captain crunch...should a little teenie tiny bit of milk disrupt the absorption process??? I took it about 10mins ago
Dont worry about it, if you want to eat a bowl of cereal just dont take the iron 20min before or after. Its just recommended to not eat with it but it doesnt prevent the iron from absorbing it just isnt as effective. I take the same thing im 30 weeks with my 2nd and severly anemic as well. I completely understand the GI problems :(
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.